A scattering problem in a nonhomogeneous medium
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 335-350
I. Ethem ANAR
Gazi University
Abstract : In this article, a scattering problem in a nonhomogeneous medium is formulated as an integral equation which contains boundary and volume integrals. The integral equation is solved for suffciently small $\Vert 1- \rho \Vert, \Vert k^2_i - k^2 \Vert$ and $\Vert \triangledown \rho \Vert$ where $k, k_i$ and $\rho$ the wave numbers and the density respectively.
Keywords : Scattering problem, acoustic waves, integral equation.
MSC numbers : 35R30, 35J05, 35P25, 76Q05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd